# SDR CA040122006

- Difficulty date: January 16, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Chafed
- Location: Airstair Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

(CAN) DURING TAXI, A PASSENGER NOTICED A SMALL AMOUNT OF SMOKE / FIRE COMING UP FROM THE FLOOR NEXT TO THE MAIN CABIN DOOR AND POINTED IT OUT TO THE FLIGHT ATTENDANT WHO IMMEDIATELY NOTIFIED THE PILOTS. THE FIRE WAS APPROXIMATELY 1 INCH HIGH AND WAS LOCATED AT THE MAIN CABIN DOOR HINGE ARM WHERE THE MAIN CABIN DOOR LIGHT WIRES COME OUT OF A CONDUIT. THE PILOT GOT THE FIRE EXTINGUISHER FROM THE COCKPIT AND PUT OUT THE FIRE. THE PILOT THEN ORDER TO THE PASSENGERS TO EXIT OUT THE REAR AIRSTAIR DOOR. THE CIRCUIT BREAKER FOR THE AIRSTAIR DOOR LIGHTS DID NOT TRIP.  MFG IS INVESTIGATING THE EVENT.
